# SDR 95ZZZX3488

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24320
- Make and model: Doug DC3
- Aircraft serial: 20197
- Engine: Pwa R183092
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SF14LN3
- Condition: Loose
- Location: Rt Eng Rt Mag
- Component: Bendix
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE STARTED RUNNING ROUGH IN-FLIGHT.  ENGINE SHUT DOWN AND FEATHERED.  FOUND RIGHT MAG HAS COME LOOSE.  RE-TIMED AND TORQUED RIGHT MAG.  OPS CHECKED SATISFACTORY.
